← Return to Bipolar medication side effects: Trading one problem for another.

Discussion
Comment receiving replies
@gingerw

@mrser52 Elaine, I can certainly understand your dilemma. However, stopping any medication for these conditions, without medical oversight, can be very dangerous. What sideffects are you finding to be the most troublesome? Can you speak with your prescribing Dr and get some assistance to deal with the sideeffects I am very concerned that a sudden stop may spin you into a depressive state.
Ginger

Jump to this post


Replies to "@mrser52 Elaine, I can certainly understand your dilemma. However, stopping any medication for these conditions, without..."

I get dry mouth, nightmares, my hands shake, severe constipation nothing moves out with bloating and pain. I am in a depressive state. Like I had said, it's trading one set of problems for another.

  Request Appointment